# SDR DALA2019060303363

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 VERTICAL FLANGE L/H LOWER ATTACHMENT IN CO CKPIT (1 EA). PERFORMED REPAIR ON FRAME 4 VERTICAL FLANGE L/H LOWER ATTACHMENT IN COCKPIT AS PER ER/A 578083-14AD REV ORIGINAL AND PRI 578083-14.
